Ghorbani, A., Gachpazan, M.. (1399). A high-order algorithm for solving nonlinear algebraic equations. سامانه مدیریت نشریات علمی, 11(1), 107-115. doi: 10.22067/ijnao.2021.11329.0
A. Ghorbani; M. Gachpazan. "A high-order algorithm for solving nonlinear algebraic equations". سامانه مدیریت نشریات علمی, 11, 1, 1399, 107-115. doi: 10.22067/ijnao.2021.11329.0
Ghorbani, A., Gachpazan, M.. (1399). 'A high-order algorithm for solving nonlinear algebraic equations', سامانه مدیریت نشریات علمی, 11(1), pp. 107-115. doi: 10.22067/ijnao.2021.11329.0
Ghorbani, A., Gachpazan, M.. A high-order algorithm for solving nonlinear algebraic equations. سامانه مدیریت نشریات علمی, 1399; 11(1): 107-115. doi: 10.22067/ijnao.2021.11329.0


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.